# SDR 03196698BR

- Difficulty date: July 15, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N698BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7799
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW REPORTED LAV SMOKE INDICATION.  AS A PRECAUTION FLIGHT WAS DIVERTED TO GRR. AIRCRAFT LANDED WITHOUT INCIDENT.  PASSENGERS DEPLANED, MAINTENANCE PERSONNEL FOUND LAV SMOKE DETECTOR INOPERATIVE.  SMOKE DETECTOR WAS REMOVED AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICED NORMALLY AT GATE.
